Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 172, NWS Springfield, MO

July 23, 2005St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2005, 5:48 PM CDT for St. Clair County, Missouri. It was in force for 71 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2005, 5:48 PM CDT (22:48 UTC)
Expired
Jul 23, 2005, 6:59 PM CDT
In force
71 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County St. Clair County, MO

The radar

The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:00 PM CDTTSTM WND DMGLowry City, MOESTIMATED 60 MPH WINDS AND TREES DOWN
Jul 23, 6:00 PM CDTTSTM WND DMGLowry City, MOESTIMATED 60 MPH WINDS AND TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1953 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 232248
SVRSGF
MOC185-240000-
/O.NEW.KSGF.SV.W.0172.050723T2248Z-050724T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI.

* UNTIL 700 PM CDT.

* AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF EL DORADO
  SPRINGS TO 10 MILES EAST OF EL DORADO SPRINGS TO 5 MILES NORTHWEST
  OF WEAUBLEAU...AND MOVING NORTH AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR OSCEOLA BY 615 PM CDT.
  NEAR LOWRY CITY BY 640 PM CDT.
  4 MILES SOUTHEAST OF APPLETON CITY BY 700 PM CDT.

THE TOWNS OF GERSTER...COLLINS...ROSCOE...VISTA...TIFFIN...MONEGAW
SPRINGS...ICONIUM...TABERVILLE AND JOHNSON CITY ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD MOVE TO AN INDOOR SHELTER 
AND STAY AWAY FROM WINDOWS.

LAT...LON 3787 9406 3787 9358 3819 9352 3819 9404

$$

IZZI
4 follow-up statements
000 
WWUS53 KSGF 232310
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT SAT JUL 23 2005

MOC185-240000-
/O.CON.KSGF.SV.W.0172.000000T0000Z-050724T0000Z/
ST. CLAIR MO-
610 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ST. CLAIR COUNTY UNTIL
700 PM CDT...

AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SCHELL CITY TO 9 MILES
SOUTHWEST OF OSCEOLA TO 8 MILES EAST OF OSCEOLA...AND MOVING NORTH AT
15 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR LOWRY CITY BY 640 PM CDT.
  NEAR APPLETON CITY BY 655 PM CDT.

THE TOWNS OF TABERVILLE...ROSCOE...TIFFIN...VISTA...ICONIUM...MONEGAW
SPRINGS AND JOHNSON CITY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3787 9406 3787 9358 3819 9352 3819 9404

$$

IZZI
000 
WWUS53 KSGF 232331
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT SAT JUL 23 2005

MOC185-240000-
/O.CON.KSGF.SV.W.0172.000000T0000Z-050724T0000Z/
ST. CLAIR MO-
631 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ST. CLAIR COUNTY UNTIL
700 PM CDT...

AT 627 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED  DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCHELL CITY TO 7 MILES WEST OF OSCEOLA TO 9 MILES EAST
OF LOWRY CITY...AND MOVING NORTH AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR LOWRY CITY BY 645 PM CDT.
  NEAR APPLETON CITY BY 655 PM CDT.

THE TOWNS OF MONEGAW SPRINGS...ICONIUM...TABERVILLE...ROSCOE AND
JOHNSON CITY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR 
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.

LAT...LON 3787 9406 3787 9358 3819 9352 3819 9404

$$

IZZI
000 
WWUS53 KSGF 232347
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT SAT JUL 23 2005

MOC185-240000-
/O.CON.KSGF.SV.W.0172.000000T0000Z-050724T0000Z/
ST. CLAIR MO-
647 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN AND WESTERN 
ST. CLAIR COUNTY UNTIL 700 PM CDT...

AT 642 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED  NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF EL
DORADO SPRINGS TO 10 MILES NORTHEAST OF LOWRY CITY...AND MOVING NORTH
AT 15 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
ST. CLAIR COUNTY...INCLUDING THE TOWNS OF MONEGAW SPRINGS...TIFFIN...
TABERVILLE...LOWRY CITY AND JOHNSON CITY.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3787 9406 3787 9358 3819 9352 3819 9404

$$

IZZI
000 
WWUS53 KSGF 232359
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT SAT JUL 23 2005

MOC185-240010-
/O.CAN.KSGF.SV.W.0172.000000T0000Z-050724T0000Z/
ST. CLAIR MO-
700 PM CDT SAT JUL 23 2005

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY HAS BEEN
CANCELLED...

AT 656 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3787 9406 3787 9358 3819 9352 3819 9404

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:53 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 23, 2:53 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT SAT JUL 23 2005

.DISCUSSION...
ISOLATED PULSE THUNDERSTORMS ARE DEVELOPING AGAIN THIS AFTERNOON...A
LITTLE EARLIER THAN YESTERDAY. THERE IS LITTLE IN THE WAY OF OBVIOUS
SYNOPTIC SCALE FORCING...BUT A WEAK 500MB INVERTED TROUGH IS MOVING
WEST UNDERNEATH THE THE UPPER RIDGE OVER THE ARKLATEX...WHILE
ANOTHER IMPULSE IS ALSO MOVING SOUTHEAST THROUGH NW IL. HIGHER
TERRAIN ALSO LIKELY AN INFLUENCE ON CONVECTION OVER NW AR WHERE
BETTER MIDLEVEL MOISTURE IS ALSO EVIDENT. TYPICAL MIDSUMMER LOW
SHEAR/HIGH INSTABILITY ENVIRONMENT WITH ML CAPES OF 2000-2500 J/KG
WILL LEAD TO A FEW SEVERE PULSE STORMS. OVERALL STORM COVERAGE
SHOULD BE MINIMAL. SHORT TERM FORECASTER HAS ALREADY UPDATED GRIDS
TO ACCOUNT FOR THE CONVECTION.

THE EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH SUNDAY AT LEAST.
TEMPERATURES/HEAT INDICES ARE PANNING OUT AS EXPECTED TODAY. WILL
CONTINUE THE EXCESSIVE HEAT WARNING THROUGH TOMORROW. HOT WEATHER
WILL CONTINUE MONDAY...BUT WITH CORE OF THE UPPER RIDGE MOVING EAST
OF THE AREA...TEMPERATURES MAY BE A BIT COOLER (OR LESS HOT). THE
RIDGE WILL GRADUALLY FLATTEN OUT LATE SUNDAY AND MONDAY. SHORTWAVE
IMPULSES IN THE INCREASINGLY ZONAL FLOW OVER THE CENTRAL AND
NORTHERN PLAINS WILL EXERT AN INCREASING INFLUENCE ON OUR WEATHER BY
MIDWEEK. GFS/NAM/ECMWF ALL DRIVE A COLD FRONT THROUGH THE AREA LATE
TUE/TUE NIGHT TO BRING RELIEF TO THE HEAT AND HOPEFULLY A CHANCE FOR
ONE OR MORE ROUNDS OF ORGANIZED STORMS. THE RAIN IS DEFINITELY
NEEDED. DSA

&&

.AVIATION...
ISOLATED THUNDERSTORMS WILL AFFECT THE AREA THROUGH MID EVENING. A
COUPLE OF STORMS ARE DEVELOPING NEAR KSGF ALREADY SO HAVE AMENDED
TAFS TO ACCOUNT FOR THIS. OTHER THAN LOCAL IFR CONDITIONS NEAR
INTENSE STORMS...VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...EXCESSIVE HEAT WARNING FOR ALL COUNTIES OF THE MISSOURI OZARKS.
.KS...EXCESSIVE HEAT WARNING FOR CHEROKEE...CRAWFORD...AND BOURBON.

WFO SGF
Hazardous weather outlook, Jul 23, 1:55 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT SAT JUL 23 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
155 PM CDT SAT JUL 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

UNSEASONABLY HOT WEATHER WILL CONTINUE TODAY WITH HIGHS ABOVE 100
DEGREES IN MOST AREAS. MID TO LATE AFTERNOON HEAT INDEX VALUES
WILL RANGE FROM 105 TO 115 DEGREES. THE HOTTEST TEMPERATURES WILL
GENERALLY OCCUR OVER WEST CENTRAL AND CENTRAL MISSOURI.

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS CANNOT BE
RULED OUT...HOWEVER...MOST AREAS WILL REMAIN DRY. GIVEN THE STRONG
DAYTIME INSTABILITY...ISOLATED SEVERE STORMS WITH STRONG WINDS AND
DIME TO NICKEL SIZED HAIL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE HOT WEATHER WILL CONTINUE ON SUNDAY AND INTO THE EARLY PORTION
OF THE WORK WEEK...ALTHOUGH SLIGHTLY COOLER TEMPERATURES ARE
EXPECTED MONDAY.

A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE AREA LATE TUESDAY
BRINGING A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS.
FORTUNATELY...THIS WILL ALSO BRING COOLER AND LESS HUMID AIR INTO
THE REGION.

THUNDERSTORM CHANCES WILL LINGER INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

BECAUSE OF THE ISOLATED NATURE OF THUNDERSTORMS...SPOTTER ACTIVATION
WILL LIKELY NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Special weather statement, Jul 23, 5:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT SAT JUL 23 2005

KSZ101-232315-
CHEROKEE-
517 PM CDT SAT JUL 23 2005

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 615 PM
CDT...

AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
TREECE TO 9 MILES NORTHWEST OF PURCELL...OR ALONG A LINE EXTENDING
FROM 9 MILES EAST OF CHETOPA TO 10 MILES SOUTHEAST OF PITTSBURG...AND
MOVING NORTH AT 20 MPH.

THESE STORMS WILL BE...
  NEAR COLUMBUS BY 525 PM CDT.
  NEAR WEIR BY 540 PM CDT.
  NEAR WEST MINERAL BY 555 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

IZZI
Special weather statement, Jul 23, 5:29 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT SAT JUL 23 2005

KSZ097-232330-
CRAWFORD-
529 PM CDT SAT JUL 23 2005

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 630 PM
CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
COLUMBUS TO PITTSBURG TO LIBERAL...AND MOVING NORTHWEST AT 15 MPH.

THESE STORMS WILL BE...
  NEAR PITTSBURG BY 535 PM CDT.
  NEAR FRONTENAC BY 540 PM CDT.
  NEAR MULBERRY BY 550 PM CDT.
  NEAR CHEROKEE BY 555 PM CDT.
  NEAR ARCADIA BY 605 PM CDT.
  NEAR GIRARD BY 620 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

IZZI
Special weather statement, Jul 23, 5:31 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT SAT JUL 23 2005

MOZ066-232330-
VERNON-
531 PM CDT SAT JUL 23 2005

...SIGNIFICANT WEATHER ADVISORY FOR VERNON COUNTY UNTIL 630 PM CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LIBERAL TO SHELDON
TO 5 MILES SOUTH OF EL DORADO SPRINGS...OR ALONG A LINE EXTENDING
FROM 12 MILES NORTHEAST OF PITTSBURG TO 11 MILES SOUTHEAST OF NEVADA
TO 13 MILES NORTHWEST OF STOCKTON...AND MOVING NORTH AT 30 MPH.

THESE STORMS WILL BE...
  NEAR WALKER BY 555 PM CDT.
  NEAR SCHELL CITY BY 600 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

IZZI
Local storm report, Jul 23, 5:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT SAT JUL 23 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     1 E CARTHAGE            37.17N 94.30W
07/23/2005                   JASPER             MO   LAW ENFORCEMENT

            TREES DOWN.

0445 PM     TSTM WND DMG     JOPLIN                  37.08N 94.52W
07/23/2005                   JASPER             MO   LAW ENFORCEMENT

            POWER LINES DOWN.

0445 PM     TSTM WND DMG     WEBB CITY               37.15N 94.47W
07/23/2005                   JASPER             MO   LAW ENFORCEMENT

            TREES DOWN.

0531 PM     TSTM WND DMG     2 E ELDRIDGE            37.83N 92.73W
07/23/2005                   LACLEDE            MO   EMERGENCY MNGR

            TREES DOWN

SAW
Special weather statement, Jul 23, 5:46 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT SAT JUL 23 2005

KSZ073-232345-
BOURBON-
546 PM CDT SAT JUL 23 2005

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON COUNTY UNTIL 645 PM
CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WINDS FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
GIRARD TO NEVADA TO EL DORADO SPRINGS. THESE STRONG OUTFLOW WINDS
WERE MOVING NORTHWEST AT 30 MPH.

THE STRONG WINDS WILL BE...
  NEAR FORT SCOTT BY 605 PM CDT.
  NEAR REDFIELD BY 620 PM CDT.
  NEAR UNIONTOWN BY 625 PM CDT.

WINDS OF 40 TO 50 MPH ARE EXPECTED AS THIS OUTFLOW PASSES.

IZZI
Local storm report, Jul 23, 5:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT SAT JUL 23 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     2 NW ASH GROVE          37.34N 93.61W
07/23/2005                   GREENE             MO   PUBLIC

            WALNUT TREE SNAPPED  NEAR FARM ROADS 33 AND 38

SAW

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:03 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski42 min
Jul 23, 3:55 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald65 min
Jul 23, 4:00 PM CDTSevere Thunderstorm WarningSGFMiller39 min
Jul 23, 4:18 PM CDTFlash Flood WarningSGFMiller6 hr
Jul 23, 4:25 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence65 min
Jul 23, 4:38 PM CDTSevere Thunderstorm WarningSGFPulaski42 min
Jul 23, 4:48 PM CDTSevere Thunderstorm WarningSGFCamden64 min
Jul 23, 5:06 PM CDTSevere Thunderstorm WarningSGFBarton56 min
Jul 23, 5:09 PM CDTSevere Thunderstorm WarningSGFCedar67 min
Jul 23, 5:33 PM CDTSevere Thunderstorm WarningSGFLaclede51 min
Jul 23, 5:37 PM CDTSevere Thunderstorm WarningSGFMorgan23 min
Jul 23, 6:04 PM CDTSevere Thunderstorm WarningSGFBenton42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.